| Model Number |
FM-410500 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported capsular contracture, baker grade unknown against the left side device.Company representative later reported a healthcare provider reported left side device rupture.Device has been explanted and replaced.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade unknown.
Event or Problem Description
Healthcare professional reported capsular contracture, baker grade unknown against the left side device.Company representative later reported that the healthcare provider reported left side device rupture discovered during surgery.Device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: capsular contracture: unable to observe since it is a medical event and is not related to the device.Rupture: observed broken in device on the posterior side assessed as unidentified ( tear) opening.( shell thickness within specification).Additional observations.Black particle observed on the device.Wear abrasion observed on the device.No further actions are required as the device was implanted.